American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 82 found      Go to page: 1 2 3

[1] N. C. Ankeny. Sums of three squares . Proc. Amer. Math. Soc. 8 (1957) 316-319. MR 0085275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] H. A. Simmons. Classes of maximum numbers associated with two symmetric equations in $N$ reciprocals . Proc. Amer. Math. Soc. 8 (1957) 169-175. MR 0084003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. Carlitz. A theorem of Dickson on nonvanishing cubic forms in a finite field . Proc. Amer. Math. Soc. 8 (1957) 975-977. MR 0089860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] L. Carlitz. A note on nonsingular forms in a finite field . Proc. Amer. Math. Soc. 7 (1956) 27-29. MR 0075224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marshall Hall. A survey of difference sets . Proc. Amer. Math. Soc. 7 (1956) 975-986. MR 0082502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Herbert A. Bernhard. On the infinitude of primitive $k$-nondeficients . Proc. Amer. Math. Soc. 7 (1956) 469-471. MR 0079018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. B. Roberts. Note on linear forms . Proc. Amer. Math. Soc. 7 (1956) 465-469. MR 0091961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. D. Fryer. Note on permutations in a finite field . Proc. Amer. Math. Soc. 6 (1955) 1-2. MR 0067155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. Chowla and W. E. Briggs. On the number of positive integers $\leqq x$ all of whose prime factors are $\leqq y$ . Proc. Amer. Math. Soc. 6 (1955) 558-562. MR 0071449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Emma Lehmer. Period equations applied to difference sets . Proc. Amer. Math. Soc. 6 (1955) 433-442. MR 0068562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. Carlitz. A special determinant . Proc. Amer. Math. Soc. 6 (1955) 270-272. MR 0069208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Leonard Tornheim. Approximation to irrationals by classes of rational numbers . Proc. Amer. Math. Soc. 6 (1955) 260-264. MR 0068590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. Carlitz and F. R. Olson. Maillet's determinant . Proc. Amer. Math. Soc. 6 (1955) 265-269. MR 0069207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] L. Carlitz. Note on irregular primes . Proc. Amer. Math. Soc. 5 (1954) 329-331. MR 0061124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. M. Apostol. Some series involving the Riemann zeta function . Proc. Amer. Math. Soc. 5 (1954) 239-243. MR 0060534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] L. Carlitz. A theorem of Ljunggren and Jacobsthal on Bernoulli numbers . Proc. Amer. Math. Soc. 5 (1954) 34-37. MR 0059298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] John B. Kelly. A characteristic property of quadratic residues . Proc. Amer. Math. Soc. 5 (1954) 38-46. MR 0060527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] L. J. Mordell. On intervals containing an affinely equivalent set of $n$ integers mod $k$ . Proc. Amer. Math. Soc. 5 (1954) 854-859. MR 0064804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Paul Erdős. Some results on additive number theory . Proc. Amer. Math. Soc. 5 (1954) 847-853. MR 0064798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Harvey Cohn. The density of abelian cubic fields . Proc. Amer. Math. Soc. 5 (1954) 476-477. MR 0064076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] W. H. Mills. A method for solving certain Diophantine equations . Proc. Amer. Math. Soc. 5 (1954) 473-475. MR 0062757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Eckford Cohen. A finite analogue of the Goldbach problem . Proc. Amer. Math. Soc. 5 (1954) 478-483. MR 0062762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. D. James and Ivan Niven. Unique factorization in multiplicative systems . Proc. Amer. Math. Soc. 5 (1954) 834-838. MR 0064797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Raphael M. Robinson. Mersenne and Fermat numbers . Proc. Amer. Math. Soc. 5 (1954) 842-846. MR 0064787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] G. G. Lorentz. On a problem of additive number theory . Proc. Amer. Math. Soc. 5 (1954) 838-841. MR 0063389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. Carlitz. Dedekind sums and Lambert series . Proc. Amer. Math. Soc. 5 (1954) 580-584. MR 0062764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Leonard Tornheim. Lattice packing in the plane without crossing arcs . Proc. Amer. Math. Soc. 4 (1953) 734-740. MR 0060544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] W. R. Utz. A note on the Scholz-Brauer problem in addition chains . Proc. Amer. Math. Soc. 4 (1953) 462-463. MR 0054618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] L. G. Peck. On uniform distribution of algebraic numbers . Proc. Amer. Math. Soc. 4 (1953) 440-443. MR 0055385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. Carlitz. A note on partitions in ${\rm GF}[q,x]$ . Proc. Amer. Math. Soc. 4 (1953) 464-469. MR 0054638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 82 found      Go to page: 1 2 3